Global Stability for Price Models with Delay

Balázs, István, Krisztin, Tibor: Global Stability for Price Models with Delay.
Journal of Dynamics and Differential Equations, 31 (3). pp. 1327-1339. ISSN 1040-7294 (2019)

[img] Text
article 001 lyapunov.pdf - Submitted Version
Closed access: Repository staff only

Download (278kB)
[img] Text
Balázs-Krisztin2019_Article_GlobalStabilityForPriceModelsW.pdf - Published Version
Closed access: Repository staff only

Download (449kB)
Item Type: Article
Journal or Publication Title: Journal of Dynamics and Differential Equations
Date: 2019
Volume: 31
Number: 3
Page Range: pp. 1327-1339
ISSN: 1040-7294
Publisher: Springer New York
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3331651
DOI id: https://doi.org/10.1007/s10884-017-9583-5
Date Deposited: 2019. Nov. 06. 14:40
Last Modified: 2019. Nov. 06. 14:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17265
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year